# SDR 03FDEA01823

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) LWR CHORD OF FLOORBEAM BS 1110, RBL 38, WL 201.  *S/D*  REMOVED CORROSION AREA 1.5 X 3 X .029 INCH DEEP FROM ORIGINAL .150  FOUND OUT OF LIMITS PER SRM 53-10-1 FIG 4.  REPAIRED LWR CHORD OF FLOORBEAM BS 1110  RBL 38 WL 201 PER SRM 53-10-8 FIG 8.
